# SDR GTIA2021102836077

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 8,574 hours, 3,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY / DIRTY SOCK SMELL AFT CABIN BY FA REPORTED -PREFORMED TSM 05-50-00-810-831-A RAN BOTH ENG PER AMM 71-00-00 ISOLATED EACH SYS INDIVIDUALLY COULD NOT DUPLICATE AIR QUALITY EVENT NO ORDERS NOTED. NO EVIDENCE OF LEAKS. A/C OK FOR SERVICE
